Return to the Fayetteville State University Home Page

Department of Mathematics and Computer Science

FSU HomeMACSCFaculty and StaffXin-Tang

Dr. Xin Tang

Professor in Mathematics

Office:  Science & Technology 424

Phone:  (910) 672-2206

Email: xtang@uncfsu.edu

Personal Homepage: 

BIOGRAPHY

Graduated from Kansas State University in May 2006 with a Ph.D. degree in Mathematics. Joined Fayetteville State University in August 2006.

TEACHING
  • Math 121-Introduction to College Algebra
  • Math 123-College Algebra
  • Math 126-Quantative Reasoning
  • Math 129-PreCalculus I
  • Math 130-PreCalculus II
  • Math 131-Algebra and Trigonometry
  • Math 140-Applied Calculus
  • Math 142-Calculus with Analytical Geometry I
  • Math 150-Discrete Mathematics I
  • Math 241-Calculus with Analytic Geometry II
  • Math 242-Calculus with Analytic Geometry III
  • Math 251-Linear Algebra
  • Math 361-Introduction to Modern Algebra I
  • Math 362-Introduction to Modern Algebra II
  • Math 472-Theory of Numbers
  • Math 481-Introduction to Topology
RESEARCH INTERESTS
  • Noncommutative Algebraic Geometry and Representation Theory
  • Derivations and Endomorphisms for Quantum Algebras
  • Hopf Actions and Cancellation Problems for Quantum Algebras
PUBLICATIONS
  1. Tang, Xin Down-up algebras over a polynomial base ring K[t1,...,tn]. J. Algebra Appl. 15 (2016), no. 2, 1650024, 16 pp.
  2. Tang, Xin Algebra endomorphisms and derivations of some localized down-up algebras. J. Algebra Appl. 14 (2015), no. 3, 1550034, 14 pp.
  3. Tang, Xin Derivations of the two-parameter quantized enveloping algebra U+r,s(B2). Comm. Algebra 41 (2013), no. 12, 4602-4621  
  4. Tang, Xin (Hopf) algebra automorphisms of the Hopf algebra Uˇ≥0r,s(sl3). Comm. Algebra 41 (2013), no. 8, 2996-3012.  
  5. Tang, Xin Mad subalgebras and Lie subalgebras of an enveloping algebra. Bull. Aust. Math. Soc. 82 (2010), no. 3, 401-423
  6. Tang, Xin Ringel-Hall algebras and two-parameter quantized enveloping algebras. Pacific J. Math. 247 (2010), no. 1, 213-240.
  7. Xu, Yun Ge; Tang, Xin Hochschild (co)homology of Galois coverings of Grassmann algebras. Acta Math. Sin. (Engl. Ser.) 25 (2009), no. 10, 1693-1702.
  8. Tang, Xin; Xu, Yunge On representations of quantum groups Uq(fm(K,H)). Bull. Aust. Math. Soc. 78 (2008), no. 2, 261-284.  
  9. Tang, Xin Construct irreducible representations of quantum groups Uq(fm(K)). Front. Math. China 3 (2008), no. 3, 371-397.
  10. Tang, Xin On irreducible weight representations of a new deformation Uq(sl2) of U(sl2). J. Gen. Lie Theory Appl. 1 (2007), no. 2, 97-105.  
  11. Tang, Xin On Whittaker modules over a class of algebras similar to U(sl2). Front. Math. China 2 (2007), no. 1, 127-142.
  12. Tang, Xin; Wu, Qiuxian Nakayama algebras and syzygy. Beijing Shifan Daxue Xuebao 35 (1999), no. 4, 443-446.
A Constituent Institution of The University of North Carolina